Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SavedByGrace1

Veteran Member
  • Total Reviews

    1
  • Content Count

    228
  • Joined

  • Last visited

Community Reputation

11 Neutral

About SavedByGrace1

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

4045 profile views
  1. I just finished my second treatment. My first run, the results only lasted 6 months. I am really hoping for a full and complete remission from my acne.
  2. So my six weeks off, I didn't do anything. Then I was given Retin A for at night and Klaron Lotion for the morning. I am also just starting to incorporate the Olay Pro X Brush into my system. Although I'm not wearing any makeup now, I want my skin to stay extra clean and I want the meds to fully be absorbed. My derm scheduled me another appointment in 8 weeks. I'd like to keep doing the 8 week appointments just in case. But so far, I have had 2 pimples around that time of the month and they g
  3. Thank you! There is a possiblility that could be correct. There are so many different pictures though it's hard to tell. It's right along my smile line. I am a female, so it's odd that I would have developed an ingrown hair there. But I'm not ruling anything out at this point. If I push on it, it feels like a bump...but to look at, it is flush with the rest of my skin. It kind of looks like a pimple that I picked at. It has not grown in size, just a different (pink) shade from the rest of my
  4. I have one nasty dry patch on face that won't leave- this has me slightly concerned. At my follow up, my derm seemed to think this was a small cyst. However, it's been lurking since April. Initially it started out with dry patch, then I would pick at it and it would grow right back. It's almost like a picked pimple that will never heal. It is slightly raised, and when you push on it, it feels more like a bumb. My acne was moderate and consistent but I suppose I have never had a cyst before. The
  5. Well, I had a follow up appointment with my derm. He gave me Tazorac cream for at night and Klaron lotion for the morning. This is all maintence. I am also considering getting the Olay spin cleansing brush to just keep my skin extra clean to allow for even better absorbtion of the products. So far so good. I have had 2 pimples since stopping. They went away quickly and were right before my period. Any thoughts/comments on the Olay Pro X Cleansing System? I am not splurging for the Clarisonic at
  6. Dry lips-GONE Dry patch on arms/hands-GONE Joint pain Bone cracking Hair shedding Flushing/Tane Burn One nasty dry patch on face that won't leave
  7. SavedByGrace1

    Done!

    Well, I went to the derm yesterday at the end of my 5th month, and though he told me to do a 6th month, I mentioned my hair shedding and he told me that I could stop. I didn't realize this was such a scary side effect, I didn't have any shedding the first time I took it...I would really like some tips on whether or not this side effect resolves itself over time. That being said, I am curious, and I'm sure that others are curious as to how long it actually takes to notice a difference in th
  8. The louder clicking didn't happen until later in my course. I have, however, always been able to crack my knees. I just finished my last and 5th month on Tane' and I intend to post when I notice things stopping.
  9. welp! I did it. I told him that I started shedding more hair two weeks ago and he said I could stop. I did 3 months at 80 and 2 and 60. I am confident this time around that the results will stick. I just have one more blood test, and then back to him to get a topical for maintenance...and I'll use it until they day I am no longer here if that is what it takes. So I am thinking, now that I'm done, I'll update my log to reflect on how long it takes for each side effect to resolve, especially the
  10. Wow. You're right, you are WAY over your cumulative dose. I've actually never heard of somebody who weighs 120 lbs do 80 mg, let alone 60mg. The hair shedding is probably just you body getting very very dry because of the overload. But if it makes you feel any better my hair was shedding the first month, it stopped, and then again the fourth month so it can definitely be like that. From what it sounds like though you really do not need a 6th month at ALL. Your derm sounds a little reckless to pu
  11. You could try taking Biotin to improve your hairs condition. Also I am not sure how often you are washing your hair or anything but the less you wash it the better. I think you should do whatever you are comfortable with. If you feel like you should go off the medication that what you should do. If you think you can tough it out I would do that, you've come so far. Congratulations on being clear and I wish you the best of luck. I know I would be freaking out if my hair was falling out or breakin
  12. cheers for the answeres my ear feels kind of like fullness but i can still hear perfect if that makes sense ? did yours feel like this and when i head a loud noise sometimes it kind of vibrates and twitches ? What is getting tubes in your ears like painfull ? The fullness is what mine was like, and I could hear everything. When the ENT did the hearing tests, mine was perfect. Yes the vibrates with a loud noise is what I had, and actually I still hear that..but the fullness is gone. Tubes is
  13. Hello there! I am on my 5th month of accutane. I was doing 80mg/day for the first 3 months and the last 2 months I was on 60mg/day. I weigh 120 lbs and am 5'7". My derm let me lower my dosage because I was getting really sore in my joints and whatnot. Anyways, he is very particular about 6 months and 180 days being on the medication (my first round I did 60mg/day for 6 months). For some reason, just as of last week, I have noticed a lot of hair shedding. This wasn't an issue over the last 4
×